# SDR AALA201912189010

- Difficulty date: December 17, 2019
- Submitted: December 18, 2019
- Operation: Air carrier
- Aircraft: N652AW
- Make and model: Airbus A320-232
- Aircraft serial: 953
- Aircraft time: 72,166 hours, 27,864 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: NP1653117
- Part serial: 07024H3640
- Condition: Delaminated
- Location: Cockpit
- Part time: 41,658 hours, 16,189 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: FLIGHT DECK CAPTAIN WINDSHIELD ARCING & DELAMINATING. REPLACED WINDSHIELD PER TASK CARD 26L21056001.
